# SDR F3LA2009090300152

- Difficulty date: August 27, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-111
- Aircraft serial: 1515
- Aircraft time: 28,332 hours, 13,754 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175604800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEN C6 C-CHECK, INSPECTION NOTED A CORRODED POTTED INSERT ON THE AFT OUTSIDE EDGE OF FLOOR PANEL 261PF. MAINTENANCE REPAIRED FLOOR PANEL IAW EA A9-53R-31306.
